MathSciNet Relay Station
MathSciNet bibliographic data
MR2370167 34K18 (34K13 34K20 37N25 92D25)
Yan, Xiang-Ping; Zhang, Cun-Hua Hopf bifurcation in a delayed Lokta-Volterra predator-prey system. [Hopf bifurcation in a delayed Lotka-Volterra predator-prey system] Nonlinear Anal. Real World Appl. 9 (2008), no. 1, 114–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement